# SDR GTIA2016042501534

- Difficulty date: April 25, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 29,860 hours, 17,454 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Rows 8-9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 8 AND 9, SEAT O2 MASK DROPPED.  REPACKED O2 MASK & OPS CHECK GOOD IAW AMM 35-21-43.
